# SDR AALA20160320005

- Difficulty date: March 20, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 47,517 hours, 19,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7501158
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  FWD CARGO COMPARTMENT, RT TRANSITION PANEL ANGLE, AT RBL 21 IS CORRODED, BETWEEN FS 500 & 500A.  R & R TRANSITION ANGLE SECTION IAW SRM 53-30-53-01-2.
